# SDR SWAA2015102245228

- Difficulty date: October 14, 2015
- Submitted: October 22, 2015
- Operation: Air carrier
- Aircraft: N779SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27884
- Aircraft time: 54,614 hours, 31,797 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 146A5502
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD SEAT TRACK FLANGE CRACKED AT BS 727B, LBL 45.5, AT OTBD AFT HOLE & BOTH FWD & AFT INBD HOLES.  REPAIRED FLANGE IAW EA.
